# SDR AALA960790

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FUEL SHROUD DRAIN IN LOWER FUSELAGE SKIN, STATION 1326.  REMOVED CORROSION AND BLENDED, TREATED AND PAINTED.  INSTALLED DOUBLER PER SRM 53-40-00 FIG 20.  (M)
